About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2012 (2012), Article ID 780646, 13 pages
http://dx.doi.org/10.1155/2012/780646
Research Article

Discrete Gamma (Factorial) Function and Its Series in Terms of a Generalized Difference Operator

Department of Mathematics, Sacred Heart College, Tirupattur 635601, India

Received 17 July 2012; Accepted 5 October 2012

Academic Editor: Rüdiger Weiner

Copyright © 2012 G. Britto Antony Xavier et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Britto Antony Xavier, V. Chandrasekar, S. U. Vasanthakumar, and B. Govindan, “Discrete Gamma (Factorial) Function and Its Series in Terms of a Generalized Difference Operator,” Advances in Numerical Analysis, vol. 2012, Article ID 780646, 13 pages, 2012. doi:10.1155/2012/780646